# SDR IXXA20190225001

- Difficulty date: February 20, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 86,682 hours, 39,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 27390
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST LANDING, L1 ENTRY DOOR EMERGENCY LIGHT INOPERATIVE. FAULT ISOLATED TO PIN 15 ON EMERGENCY POWER SUPPLY NO POWER. REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY IAW B767 AMM 33-51-07. SYSTEMS OPERATIONAL CHECK SATISFACTORY IAW B767 AMM 33-51-00. FAULT NOT DUPLICATED. ACFT RELEASED TO SERVICE.
